It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


You are probably constipated! Vicodin does that. And honestly, if you have been taking the vics for only 3 months then just do it cold turkey! Don't be scared b/c it's not going to be that bad! I took pain-killers for 2 years b/4 I quit! As far as the subs, I wouldn't start taking that or you be traveling down the same path as me! I have been on subs for 2 years and I don't see myself getting off anytime soon. I am serious, you can do this c/t but you have to stay positive in order to do it. If you have questions, we're all here to try and answer them!

Tony_b





All times are GMT -7. The time now is 12:37 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!